# SDR 29GA2024011900001

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1405
- Aircraft time: 5,174 hours, 5,281 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shuttle Valve
- Part number: BHC10003
- Part serial: 1981
- Condition: Shorted
- Location: Zone 500
- Part time: 5,174 hours, 5,281 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

DURING INITIAL APPROACH WE TRY TO SET FLAP 15 DEG AND SAW AMBER LIGHT AND     AUTO INOP AFTER VISUAL CONFIRMATION NO FLAPS PROCEEDED (CIRCUIT BREAKER FLAP CTL). REMOVED AND REPLACED LEFT FLAP VALVE BLOCK, OPS CHECK GOOD.
